Armenian Journal of Mathematics

Items where Subject is "20-xx Group theory and generalizations"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 14.

Sidana, Swati and Sharma, R K (2016) On the finite Loop Algebra of the smallest Moufang loop $M(S_3,2)$. Armenian Journal of Mathematics, 8 (1). pp. 68-76. ISSN 1829-1163

Davidov, Sergey (2015) An Embedding Theorem for Medial $\bf n$-ary Groupoid with Cancellation. Armenian Journal of Mathematics, 7 (2). pp. 183-193. ISSN 1829-1163

Guo, Shunzi (2015) Operator $\Box^{r}$ on a submanifold of Riemannian manifold and its applications. Armenian Journal of Mathematics, 7 (1). pp. 6-31. ISSN 1829-1163

Dalalyan, Samvel (2012) Categorical Galois theory With the applications to algebraic curves. Generalized Jordan normal form. Other thesis, Yerevan State Univercity.

Iampan, A. (2012) Fuzzification of Ideals and Filters in $\Gamma$-Semigroups. Armenian Journal of Mathematics, 4 (1). pp. 44-48. ISSN 1829-1163

Misaghian, Manouchehr (2011) The Representations of The Heisenberg Group over a Finite Field. Armenian Journal of Mathematics, 3 (4). pp. 162-173. ISSN 1829-1163

Liu, Shitian and Zhang, Runshi (2010) On injectors of finite groups. Armenian Journal of Mathematics, 3 (1). pp. 14-21. ISSN 1829-1163

Sujit, Kumar Sardar and Bibhas, Chandra Saha (2009) h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$. Armenian Journal of Mathematics, 2 (3). pp. 105-119. ISSN 1829-1163

Grigorian, S. A. and Khorkova, T. A. (2009) On $w$-extensions of the abelian semigroups. Armenian Journal of Mathematics, 2 (2). pp. 73-76. ISSN 1829-1163

Samit, Kumar Majumder and Sujit, Kumar Sardar (2009) On properties of fuzzy ideals in po-semigroup. Armenian Journal of Mathematics, 2 (2). pp. 65-72. ISSN 1829-1163

Rostami, Hamid Reza (2008) About groups with property (U). Armenian Journal of Mathematics, 1 (3). pp. 14-22. ISSN 1829-1163 (Submitted)

Mikaelian, Vahagn (2008) SD-Groups and Embeddings. Armenian Journal of Mathematics, 1 (3). pp. 23-42. ISSN 1829-1163 (Submitted)

Strambach, Karl (2008) Algebraic groups and Lie groups with few factors. Armenian Journal of Mathematics, 1 (2). pp. 4-9. ISSN 1829-1163

Atabekyan, Varujan (2008) Normal Subgroups in Free Burnside Groups of Odd Period. Armenian Journal of Mathematics, 1 (2). pp. 25-29. ISSN 1829-1163

This list was generated on Wed Jul 26 10:38:49 2017 AMT.